# SDR DALA2017053104525

- Difficulty date: May 29, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 60,716 hours, 22,828 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SECOND LEG TODAY FLT ATT, ADVISED ROTTEN EGG SMELL ON BOTH CLIMB OUTS UNTIL ABOUT 18,000'. VISUALLY INSPECTED INLET EXHAUST & CONE AREA OF NR 1 & NR 2 ENG WITH NO EVIDENCE OF OIL LEAK BOROSCOPED INSP 2.5 BLEED PORTS ON NR 1 & NR 2 ENG WITH NO EVIDENCE OF OIL WETNESS OR LEAKAGE NTF PERFORMED HIGH POWER ENG RUN OF BOTH ENG'S, NO ODORS NOTED OK FOR SVC.
